Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 51, Number 4

All articles in this issue are freely accessible.

Complex dynamics in metal cutting
B. S. Berger, M. Rokni and I. Minis.
Quart. Appl. Math. 51 (1993), 601-612
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1247430
A potential theory for monotone multivalued operators
G. Romano, L. Rosati, F. Marotti de Sciarra and P. Bisegna.
Quart. Appl. Math. 51 (1993), 613-631
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1247431
Superimposed travelling wave solutions for nonlinear diffusion
Desmond L. Hill and James M. Hill.
Quart. Appl. Math. 51 (1993), 633-641
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1247432
Optimal bounds on the effective behavior of a mixture of two well-ordered elastic materials
Grégoire Allaire and Robert V. Kohn.
Quart. Appl. Math. 51 (1993), 643-674
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1247433
Explicit optimal bounds on the elastic energy of a two-phase composite in two space dimensions
Grégoire Allaire and Robert V. Kohn.
Quart. Appl. Math. 51 (1993), 675-699
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1247434
Bifurcation and stability analysis of a rotating beam
Peter Gross, Metin Gürgöze and Wolfhard Kliem.
Quart. Appl. Math. 51 (1993), 701-711
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1247435
Quenching profiles for one-dimensional semilinear heat equations
Stathis Filippas and Jong-Shenq Guo.
Quart. Appl. Math. 51 (1993), 713-729
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1247436
Global large solutions to initial-boundary value problems in one-dimensional nonlinear thermoviscoelasticity
Song Jiang.
Quart. Appl. Math. 51 (1993), 731-744
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1247437
Collapse of spherical bubbles in fluids with nonlinear viscosity
M. A. Brutyan and P. L. Krapivsky.
Quart. Appl. Math. 51 (1993), 745-749
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1247438
Global solvability and exponential stability in one-dimensional nonlinear thermoelasticity
Reinhard Racke, Yoshihiro Shibata and Song Mu Zheng.
Quart. Appl. Math. 51 (1993), 751-763
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1247439
Riemann problem for hyperbolic systems of conservation laws with no classical wave solutions
De Chun Tan.
Quart. Appl. Math. 51 (1993), 765-776
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1247440
On the classification of solutions to the zero-surface-tension model for Hele-Shaw free boundary flows
Y. E. Hohlov and S. D. Howison.
Quart. Appl. Math. 51 (1993), 777-789
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1247441
Equilibrium of permanent multivalued systems
Yong Li, Huai Zhong Wang and Xian Rui Lü.
Quart. Appl. Math. 51 (1993), 791-795
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1247442

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website